MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010217
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, post implant of ventrio hernia patch, the patient was diagnosed with a seroma, which resolved with no treatment required.The clinician has assessed the patient¿s postoperative course as being possibly related to the study device and definitely related to the index procedure, however, based on the information provided, no conclusions can be made.Seroma formation is a known inherent risk of the surgery and included as a possible complication in the adverse reactions section of the instructions for use supplied with the device.To date, this is the only reported complaint for this manufacturing lot.Device not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial dvl-he-020: (b)(6) 2017 subject patient underwent primary open ventral left subcostal hernia repair.The size of the hernia defect was 26 cm x 10 cm.A bard/davol ventrio hernia patch was placed in an underlay fashion fixated using mechanical fixation device and suture.Fascia closure was completed using mechanical suture and full skin closure was achieved using staples.The patient was discharged to home on (b)(6) 2017.(b)(6) 2017 subject patient was diagnosed with seroma.This ae is clinically assessed to be possibly related to the study device and definitely related to the procedure.This has been assessed as a non-serious adverse event of mild severity and has resolved.No action taken.The reported adverse events does not meet the definition of an sae (serious adverse event).

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14457271
Report Number1213643-2022-00256
Device Sequence Number4570258
Product Code FTL
UDI-Device Identifier00801741016448
UDI-Public(01)00801741016448
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2019
Device Catalogue Number0010217
Device Lot NumberHUAP2119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight77 KG